Alert archive / North Dakota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 75, NWS Grand Forks, ND

June 20, 2022Benson County, Ramsey County, Towner County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2022, 3:24 AM CDT for Benson County, Ramsey County, Towner County, North Dakota. It was in force for 51 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2022, 3:24 AM CDT (08:24 UTC)
Expired
Jun 20, 2022, 4:15 AM CDT
In force
51 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benson County, ND, Ramsey County, ND, Towner County, ND

The radar

The Minot AFB radar (KMBX), 106 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:26 AM CDTTSTM WND DMG4 W Minnewaukan, NDA MILE LONG STRETCH OF POWER POLES WERE SNAPPED ALONG EAST TO WEST RUNNING HWY 19, IN CENTRAL ELDON TOWNSHIP. TIME ESTIMATED BASED ON POWER OUTAGE AT NEARBY WIND SENSORS. REPORT ORIGINALY POSTED VIA SOCIAL MEDIA.
Jun 20, 3:26 AM CDTTSTM WND DMG5 W Minnewaukan, NDA MILE LONG STRETCH OF POWER POLES WERE SNAPPED ALONG EAST TO WEST RUNNING HWY 19, IN CENTRAL ELDON TOWNSHIP. HOPPER BOTTOM STEEL BIGS AND A GRAIN AUGER WERE TIPPED AT ONE FARMSTEAD. TIME ESTIMATED BASED ON POWER OUTAGE AT NEARBY WIND SENSORS. REPORT ORIGINALY
Jun 20, 3:26 AM CDTTSTM WND GST 594 Sse Leeds, NDPEAK WIND REPORTED FROM A PERSONAL WEATHER STATION.
Jun 20, 3:26 AM CDTTSTM WND GST 594 Sse Leeds, NDPERSONAL WEATHER STATION MEASURED 59 MPH WIND GUST.
Jun 20, 3:45 AM CDTTSTM WND DMGPenn, NDSEVERAL LARGE 4 TO 6 INCH BRANCHES BROKEN DOWN. AN OLD TREE BROKEN DOWN. TIME ESTIMATED BASED ON RADAR.
Jun 20, 3:51 AM CDTTSTM WND GST 512 N Webster, NDPEAK WIND MEASURED AT AN NDAWN ALONG HWY 20 AT 3 METERS.
Jun 20, 3:55 AM CDTTSTM WND GST 512 N Webster, NDNDANW WEBSTER ND 2 N.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2022-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2022-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
462 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
2631 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

288 
WUUS53 KFGF 200824
SVRFGF
NDC005-071-095-200915-
/O.NEW.KFGF.SV.W.0075.220620T0824Z-220620T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
324 AM CDT Mon Jun 20 2022

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Western Benson County in northeastern North Dakota...
  Southern Towner County in northeastern North Dakota...
  Northwestern Ramsey County in northeastern North Dakota...

* Until 415 AM CDT.

* At 323 AM CDT, a severe thunderstorm was located near Maddock, or 
  28 miles west of Devils Lake, moving northeast at 50 mph. Wind 
  gust near Maddock measured 58 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Minnewaukan around 335 AM CDT.
  Brinsmade around 340 AM CDT.

Other locations in the path of this severe thunderstorm include
Churchs Ferry, Penn, Maza and Garske.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4798 9981 4837 9963 4837 9949 4853 9949
      4854 9897 4843 9870 4787 9940 4791 9981
TIME...MOT...LOC 0823Z 218DEG 44KT 4802 9947 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CJ
2 follow-up statements
795 
WWUS53 KFGF 200855
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
355 AM CDT Mon Jun 20 2022

NDC005-071-095-200915-
/O.CON.KFGF.SV.W.0075.000000T0000Z-220620T0915Z/
Benson ND-Towner ND-Ramsey ND-
355 AM CDT Mon Jun 20 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTH CENTRAL BENSON...SOUTHEASTERN TOWNER AND NORTHWESTERN
RAMSEY COUNTIES...

At 354 AM CDT, a severe thunderstorm was located near Churchs Ferry,
or 18 miles northwest of Devils Lake, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Garske and Starkweather.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4854 9897 4843 9870 4814 9906 4824 9937
      4853 9935
TIME...MOT...LOC 0854Z 218DEG 44KT 4833 9911 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CJ
331 
WWUS53 KFGF 200912
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
412 AM CDT Mon Jun 20 2022

NDC005-071-095-200922-
/O.EXP.KFGF.SV.W.0075.000000T0000Z-220620T0915Z/
Benson ND-Towner ND-Ramsey ND-
412 AM CDT Mon Jun 20 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BENSON...
SOUTHEASTERN TOWNER AND NORTHWESTERN RAMSEY COUNTIES WILL EXPIRE AT
415 AM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 4854 9897 4843 9870 4814 9906 4824 9937
      4853 9935
TIME...MOT...LOC 0912Z 218DEG 44KT 4849 9893 

$$

CJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 11:50 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jun 19, 11:50 PM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1150 PM CDT Sun Jun 19 2022

.UPDATE...
Issued at 1146 PM CDT Sun Jun 19 2022

Several severe storms have fired in the late evening, mainly from
Cooperstown to western Steele and Grand Forks counties. These have
produced some strong wind reports so far. SPC issued a Mesoscale
Convective Discussion a while back, saying the cells should
continue to progress northeast to the Canadian border by 06z-07z.
So will be monitoring strong to severe cells for a few more hours.

UPDATE Issued at 935 PM CDT Sun Jun 19 2022

Storms have been firing southwest of Jamestown, but they have been
pulse storms (up and down). They have produced gusty winds and
could also be dropping some hail. This activity is moving
northeast and could affect the Devils Lake region in the next few
hours. Not sure it will stay strong to severe, but it could bring
some spotty rain if it holds together.

UPDATE Issued at 642 PM CDT Sun Jun 19 2022

As of early this evening, most sites within the Red River Valley
were holding around 100 degrees. The eastern and western portions
of the FA were in the mid 90s. South-southwest winds remained
windy, with dewpoints mainly in the mid to upper 60s. Temperatures
will begin to fall again this evening, and the winds will
decrease somewhat. However, heat indices for most areas will
remain above 75, so the Excessive Heat Warning and Heat Advisory
will continue overnight, and into Monday as well. There is
somewhat of a convergent boundary over north central South Dakota
and south central North Dakota, where some cloud cover and
showers/thunderstorms have been trying to form. However, 700mb
temperatures are very warm, therefore so far not much has
sustained itself. This will be the area to watch this evening. If
anything forms, it would track northeast and potentially affect
the Devils Lake region.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 257 PM CDT Sun Jun 19 2022

* Hot and humid today through Monday
* Isolated severe thunderstorms possible this evening
* Scattered severe thunderstorms possible Monday evening

Hot, humid conditions prevail this afternoon through late Monday
with an H5 ridge directly over the forecast area. Southerly to
southwesterly winds continue to advect warm air into the area, along
with copious amounts of moisture as mixing ratios climb to near 17
g/Kg. Isolated thunderstorm activity is possible tonight ahead of an
approaching, but slow moving cold front. With MUCAPE upwards of 3000
J/Kg, strong to severe thunderstorms are possible, with wind and
hail being the primary risks.

Precipitable water will be upwards of 2 inches by midday Monday,
with dew points remaining in the 60s to low 70s. This will solidify
another humid day across the area, with instability building through
the afternoon to values of around 3500 to 4500 J/Kg of CAPE. The
most favorable deep layer shear is expected to remain to the west of
the highest instability, which will serve to limit the organization
potential of any thunderstorm activity. The axis of development will
be a cold front that will push through the area late Monday evening
and into the overnight hours. Severe thunderstorms are possible,
with the most likely mode being of the single-cell or multi-cell
variety. With deep layer shear remaining weak, our primary risk is
expected to be damaging wind gusts and hail up to 1.5 inches. DCAPE
values (1500 to 2500 J/Kg), along with precipitation loading
potential, are expected to be quite favorable for strong downburst
winds.

.LONG TERM...(Tuesday through Sunday)
Issued at 257 PM CDT Sun Jun 19 2022

Overview... The high amplitude H5 ridge will continue to flattened
and move eastward across the Great Lakes into New England, while a
H5 shortwave trof clips west to east across the Northern Plains
region on Tuesday... firmly suppressing the holiday weekend heat
dome and leading to a much more zonal flow pattern for the mid to
late week periods.

Tuesday... looks primarily post cold-frontal and somewhat stabilized
after 12z, with a northwesterly blayer flow turning more westerly
late Tuesday into Wednesday. H5 heights should be coolest mid
afternoon on Tuesday, so that any mid-afternoon stratocu field will
start to diminish from late afternoon into the evening. Expect dry
and mild conditions Tuesday afternoon and evening, with daytime
highs holding very near long term normals.

Wednesday and Thursday... a broad/weak H5 ridge builds across the
Northern Plains Wednesday and shifts a bit eastward towards the
Great Lakes on Thursday. Temperatures should warm back into the 80s
across most of the area and winds slowly shift from the west to
southwest on Wednesday. Then on Thursday, a continued warming
airmass with temperatures stretching from the middle 80s north to
the middle 90s nearer the SD border. Warmer temperatures from
Wednesday into Thursday and a destabilizing southerly flow will
increase the chance for thunderstorms, Wednesday night into
Thursday.

Friday into Sunday... Guidance suggests that the northern branch of
the Polar Jet Stream could get even a bit more amplified for late
week and weekend period. Friday should continue to push somewhat
above normal,with temperatures  again ranging from the mid 80s
nearer Canada and the mid 90s nearer SD. Ensembles suggest that the
next H5 shortwave trof will nudge into the Northern Plains from
Friday evening into Saturday, with that having the highest risk for
more widespread thunderstorms. Saturday into Sunday then trend to
more widely scattered showers and temperatures nearer to long term
normals.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1146 PM CDT Sun Jun 19 2022

Pretty much kept with the ideas from the 00z set of TAFs, although
wind directions have changed a tad. Will also be mentioning
thunderstorms at KGFK and KDVL for a few more hours past midnight.
Do not have a really good feel for thunder redevelopment Monday
afternoon and evening, so mentioned VCTS for now. Think the best
potential will be in the late afternoon and early evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Excessive Heat Warning until 1 AM CDT Tuesday for NDZ008-016-027-
     030-039-049-052-053.

     Heat Advisory until 1 AM CDT Tuesday for NDZ026-028-029-038-054.

MN...Excessive Heat Warning until 1 AM CDT Tuesday for MNZ001>004-007-
     029-030-040.

     Heat Advisory until 1 AM CDT Tuesday for MNZ005-006-008-009-
     013>017-022>024-027-028-031-032.

UPDATE...Godon
SHORT TERM...Lynch
LONG TERM...Gust
AVIATION...Godon
Hazardous weather outlook, Jun 19, 9:50 PM CDT, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
950 PM CDT Sun Jun 19 2022

NDZ006>008-014>016-024-026>029-038-054-210300-
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Griggs-Steele-Barnes-Western Walsh-
950 PM CDT Sun Jun 19 2022

This hazardous weather outlook is for portions of eastern North
Dakota.

.DAY ONE...Tonight

Heat indices will remain over 75 degrees in some areas.

Isolated severe thunderstorms are possible tonight, with hail to
1 inch and damaging winds to 60 mph the main threats.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday will also be hot and humid, especially within the Red
River Valley, with heat indices possibly as high as 100 degrees
again.

Scattered thunderstorms may develop across the region late Monday
afternoon through Monday night. Isolated severe thunderstorms will
be possible with ping pong ball size hail and damaging winds to 60
mph the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

MNZ001>009-013>017-022>024-027>032-040-NDZ030-039-049-052-053-
210300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Traill-Cass-Ransom-
Sargent-Richland-
950 PM CDT Sun Jun 19 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

Heat indices will remain over 75 degrees.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Monday will also be hot and humid, especially within the Red
River Valley, with heat indices possibly as high as 100 degrees
again.

Scattered thunderstorms may develop across the region late Monday
afternoon through Monday night. Isolated severe thunderstorms will
be possible with ping pong ball size hail and damaging winds to 60
mph the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 20, 12:11 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1211 AM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     TSTM WND GST     5 NNE REVERE            47.42N 98.29W
06/20/2022  M72 MPH          GRIGGS             ND   PUBLIC

            PUBLIC REPORT OF 72 MPH WIND GUST MEASURED
            ON PERSONAL WEATHER STATION VIA SOCIAL
            MEDIA.

&&
Local storm report, Jun 20, 12:55 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1255 AM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 AM     TSTM WND GST     2 SSE SIBLEY            47.19N 97.95W
06/20/2022  M54 MPH          BARNES             ND   PUBLIC

            MEASURED WIND GUST ON PERSONAL WEATHER
            STATION.

&&
Local storm report, Jun 20, 1:10 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
110 AM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     5 ENE LUVERNE           47.28N 97.84W
06/20/2022  M50 MPH          STEELE             ND   PUBLIC

            PERSONAL WEATHER STATION MEASURED 50 MPH
            WIND GUST.

1255 AM     TSTM WND GST     4 NNW HOPE              47.38N 97.75W
06/20/2022  M61 MPH          STEELE             ND   PUBLIC

            PUBLIC REPORT OF 61 MPH MEASURED ON PERSONAL
            WEATHER STATION.

&&
Local storm report, Jun 20, 2:21 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
221 AM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     TSTM WND GST     4 N COOPERSTOWN         47.50N 98.12W
06/19/2022  M51 MPH          GRIGGS             ND   PUBLIC

            PERSONAL WEATHER STATION MEASURED 51 MPH
            WIND GUST.

&&
Local storm report, Jun 20, 2:32 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
232 AM CDT MON JUN 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     5 NNE REVERE            47.42N 98.29W
06/19/2022  M72 MPH          GRIGGS             ND   PUBLIC

            CORRECTION TO TIME OF PREVIOUS TSTM WND GST
            REPORT FROM 5 NNE REVERE. PUBLIC REPORT OF
            72 MPH WIND GUST MEASURED ON PERSONAL
            WEATHER STATION VIA SOCIAL MEDIA.

&&
Special weather statement, Jun 20, 3:16 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
316 AM CDT Mon Jun 20 2022

NDZ014-015-200845-
Benson ND-Ramsey ND-
316 AM CDT Mon Jun 20 2022

...A strong thunderstorm will impact portions of western Benson and
west central Ramsey Counties through 345 AM CDT...

At 316 AM CDT, Doppler radar was tracking a strong thunderstorm over
Maddock, or 33 miles west of Devils Lake, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Maddock, Minnewaukan, Esmond, Penn, Harlow, Brinsmade and Fillmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4831 9984 4821 9893 4784 9940 4785 9941
      4785 9981 4802 9981 4802 9985
TIME...MOT...LOC 0816Z 218DEG 44KT 4795 9956

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

CJ

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:33 PM CDTSevere Thunderstorm WarningFGFBarnes, Griggs42 min
Jun 19, 10:52 PM CDTSpecial Weather StatementFGFEddy38 min
Jun 19, 11:05 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBarnes, Eddy, Grand Forks, Griggs, Nelson, Steele and 1 more55 min
Jun 19, 11:19 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFGrand Forks, Griggs, Steele, Traill41 min
Jun 19, 11:46 PM CDTSpecial Weather StatementFGFGrand Forks, Pembina, Ramsey, Walsh44 min
Jun 19, 11:52 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFGrand Forks, Nelson, Steele, Traill21 min
Jun 19, 11:55 PM CDTSpecial Weather StatementFGFTraill50 min
Jun 20, 12:11 AM CDTSevere Thunderstorm WarningFGFBarnes, Griggs, Steele49 min
Jun 20, 12:49 AM CDTSevere Thunderstorm WarningFGFBarnes, Griggs, Steele, Traill25 min
Jun 20, 3:16 AM CDTSpecial Weather StatementFGFBenson29 min
Jun 20, 4:11 AM CDTSpecial Weather StatementFGFCavalier64 min
Jun 20, 3:20 PM CDTSevere Thunderstorm WarningFGFTraill55 min
Jun 20, 3:56 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFTraill64 min
Jun 20, 4:12 PM CDTSpecial Weather StatementFGFGrand Forks48 min
Jun 20, 4:19 PM CDTSevere Thunderstorm WarningFGFGrand Forks41 min
Jun 20, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFBarnes, Cass, Ransom65 min
Jun 20, 5:40 PM CDTSpecial Weather StatementFGFRansom, Sargent35 min
Jun 20, 5:47 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent17 min
Jun 20, 5:51 PM CDTSevere Thunderstorm WarningFGFBarnes, Cass, Ransom54 min
Jun 20, 6:26 PM CDTSevere Thunderstorm Warning Considerable damage threatFGFCass, Traill64 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.